| Model Number |
J839D |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Not Applicable (3189)
| Date of Event |
10/12/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to clarify the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.The patient demographic info: age, gender, weight, bmi at the time of index procedure? date and diagnosis/indication for index surgical procedure? on what tissue was each vicryl suture (j839d, j775d and j442h) used? please specify.What was the tissue condition, i.E., normal or thin, calcified, fragile, diseased? how was each vicryl suture (j839d, j775d and j442h) placed (interrupted or continuous)? how was each vicryl suture (j839d, j775d and j442h) tied (square knot or multiple knots one end)? did the operating surgeon observe any suture deficiency or anomaly before, during or after suture placement? what tissue dehisced? please specify.Was there any precipitating stress factor for the wound dehiscence? what date did the patient present with dehiscence (# of post-op days)? what was the appearance of each vicryl suture during re-suturing procedure? other relevant patient comorbidities/concomitant medications? what is physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient¿s current status? product lot numbers for vicryl sutures ( j839d, j775d and j442h)? if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Events were submitted via 2210968-2020-08477 and 2210968-2020-08478.
Event or Problem Description
It was reported that a patient underwent a neurosurgery procedure in 2020 and the suture was used.Post-operative, the patient experienced wound dehiscence and was re-sutured on (b)(6) 2020.Additional information has been requested.
Additional Manufacturer Narrative
Date sent to the fda: 12/03/2020.H-6 component code: g07002- device not returned.The following information was requested, but unavailable: the patient demographic info: age, gender, weight, bmi at the time of index procedure? date and diagnosis/indication for index surgical procedure? on what tissue was vicryl suture used? please specify.What was the tissue condition, i.E., normal or thin, calcified, fragile, diseased? how was vicryl suture placed (interrupted or continuous)? how was vicryl suture tied (square knot or multiple knots one end)? did the operating surgeon observe any suture deficiency or anomaly before, during or after suture placement? what tissue dehisced? please specify.Was there any precipitating stress factor for the wound dehiscence? what date did the patient present with dehiscence (# of post-op days)? what was the appearance of vicryl suture during re-suturing procedure? other relevant patient comorbidities/concomitant medications? what is physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient¿s current status? product lot number for vicryl suture? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.